AffiliationUniversity College Chester ; Suzhou University
MetadataShow full item record
AbstractThis article investigates periodic solutions of linear and nonlinear discrete Volterra equations of convolution or non-convolution type with unbounded memory. For linear discrete Volterra equations of convolution type, we establish Fredholm’s alternative theorem and for equations of non-convolution type, and we prove that a unique periodic solution exists for a particular bounded initial function under appropriate conditions. Further, this unique periodic solution attracts all other solutions with bounded initial function. All solutions of linear discrete Volterra equations with bounded initial functions are asymptotically periodic under certain conditions. A condition for periodic solutions in the nonlinear case is established.
CitationMathematics and Computers in Simulation, 64(5), (2004), pp. 521-542
DescriptionThis article is not available through ChesterRep.
SponsorsThis article was submitted to the RAE2008 for the University of Chester - Applied Mathematics.